Open Access
September, 1963 Note on a Sequential Classification Problem
Ester Samuel
Ann. Math. Statist. 34(3): 1095-1097 (September, 1963). DOI: 10.1214/aoms/1177704033


This note describes explicitly a minimal complete class of decision rules for the problem of sequentially classifying the individuals of a group which is known to come from one of two completely specified populations.


Download Citation

Ester Samuel. "Note on a Sequential Classification Problem." Ann. Math. Statist. 34 (3) 1095 - 1097, September, 1963.


Published: September, 1963
First available in Project Euclid: 27 April 2007

zbMATH: 0202.49101
MathSciNet: MR173341
Digital Object Identifier: 10.1214/aoms/1177704033

Rights: Copyright © 1963 Institute of Mathematical Statistics

Vol.34 • No. 3 • September, 1963
Back to Top